# SDR AALA201705229012

- Difficulty date: May 20, 2017
- Submitted: May 22, 2017
- Operation: Air carrier
- Aircraft: N538UW
- Make and model: Airbus A321-231
- Aircraft serial: 4050
- Aircraft time: 25,030 hours, 9,818 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

L1 DOOR SHOWS IT IS OPEN ON ECAM, WHEN IT'S CLOSED. OPENED & CLOSED DOOR TWICE, NO OPEN INDICATIONS. OPS CHECKED GOOD.
